Electron. J. Differential Equations, Vol. 2017 (2017), No. 94, pp. 1-11.

Homoclinic solutions for second-order nonlinear difference equations with Jacobi operators

Fei Xia

We obtain sufficient conditions for the existence of a nontrivial homoclinic solution to a second-order nonlinear difference equation with Jacobi operator. To do this, we use variational methods and critical point theory. An example is provided to illustrate our main result.

Submitted August 11, 2016. Published March 30, 2017.
Math Subject Classifications: 34C37, 37J45, 39A12, 47J22.
Key Words: Homoclinic solutions; nonlinear difference equations; Jacobi operators; critical point theory.

Show me the PDF file (228 KB), TEX file for this article.

Fei Xia
Swan College
Central South University of Forestry and Technology
Changsha 410004, China
email: xiafeiznlkd@163.com

Return to the EJDE web page